# SDR DL72L953924

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: RPS1
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE CHECK, EMERGENCY TRACK LIGHT IN FWD CABIN DO NOT TEST.  REPLACED BATTERY PACK M9026, OPERATION NORMAL.
